# SDR CKSA96129

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RJAA - DURING C-1 CHECK INSPECTION FOUND:  CORROSION CENTER FUSELAGE SKIN STA 740 THROUGH STA 760 AREA BOTTOM ZONE (INSIDE).  INSTALLED DOUBLER REPAIR PER SRM 53-30-3 PAGE 2A.  JOB CONTROL NR J128.  SOURCE CONTROL R.  7TK9061.  WORK PERFORMED BY JAPAN AIRLINES (JACZ109F).
